International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 2, Pages 99-109
Analogues of some Tauberian theorems for stretchings
Department of Mathematics and Statistics, University of North Florida, Building 11, Jacksonville 32224, FL, USA
Received 22 September 1999
Copyright © 2001 Richard F. Patterson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate the effect of four-dimensional matrix transformation on new classes of double sequences. Stretchings of a double sequence is defined, and this definition is used to
present a four-dimensional analogue of D. Dawson's copy theorem for stretching of a double sequence. In addition, the multidimensional analogue of D. Dawson's copy theorem is used to
characterize convergent double sequences using stretchings.